EconPapers    
Economics at your fingertips  
 

On an asymptotic rule A+B/u for ultimate ruin probabilities under dependence by mixing

Christophe Dutang (), C. Lefevre and Stéphane Loisel
Additional contact information
C. Lefevre: Département de mathématiques Université Libre de Bruxelles - ULB - Université libre de Bruxelles

Post-Print from HAL

Date: 2013-11
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Published in Insurance: Mathematics and Economics, 2013, 53 (3), pp.774 - 785. ⟨10.1016/j.insmatheco.2013.09.020⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On an asymptotic rule A+B/u for ultimate ruin probabilities under dependence by mixing (2013) Downloads
Working Paper: On an asymptotic rule A+B/u for ultimate ruin probabilities under dependence by mixing (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01616175

DOI: 10.1016/j.insmatheco.2013.09.020

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-01616175